On the Diophantine equation ax...+bx...y+cy...=d and pure powers in recurrence sequences.
Mathematica Scandinavica, Tome 52 (1983), pp. 24-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1983__52_166828,
author = {C.L. Stewart and T.N. Shorey},
title = {On the {Diophantine} equation ax...+bx...y+cy...=d and pure powers in recurrence sequences.},
journal = {Mathematica Scandinavica},
pages = {24--36},
year = {1983},
volume = {52},
zbl = {0491.10016},
url = {http://geodesic.mathdoc.fr/item/MS2_1983__52_166828/}
}
C.L. Stewart; T.N. Shorey. On the Diophantine equation ax...+bx...y+cy...=d and pure powers in recurrence sequences.. Mathematica Scandinavica, Tome 52 (1983), pp. 24-36. http://geodesic.mathdoc.fr/item/MS2_1983__52_166828/